Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Norman, OK

March 23, 2009Jackson County, Kiowa County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 23, 2009, 7:10 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2009, 7:10 PM CDT (00:10 UTC)
Expired
Mar 23, 2009, 8:00 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 38 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 7:15 PM CDTTSTM WND GST 59Altus, OK
Mar 23, 7:25 PM CDTTSTM WND GST 58Headrick, OK
Mar 23, 7:28 PM CDTHAIL 0.754 E Altus, OK
Mar 23, 7:48 PM CDTHAIL 15 N Manitou, OK
Mar 23, 7:50 PM CDTHAIL 1Mountain Park, OKREPORTED BY MOUNTAIN PARK FIRE DEPARTMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:19 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
233 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 240010
SVROUN
OKC065-075-141-240100-
/O.NEW.KOUN.SV.W.0049.090324T0010Z-090324T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
710 PM CDT MON MAR 23 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTHERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 800 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTHWEST OF OLUSTEE...MOVING EAST AT
  40 MPH. HAIL LARGER THAN GOLF BALLS AND WINDS OF 65 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  FRIENDSHIP...HEADRICK...HUMPHREYS...MOUNTAIN PARK...OLUSTEE...
  ROOSEVELT...SNYDER...TOM STEED RESERVOIR AND WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3465 9954 3490 9893 3463 9883 3460 9883
      3449 9951
TIME...MOT...LOC 0009Z 249DEG 37KT 3458 9942

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:31 PM CDT, 39 minutes earlier.

Area forecast discussion, Mar 23, 6:31 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT MON MAR 23 2009

.AVIATION...
STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A DRYLINE
THIS EVENING THAT WILL EXTEND FROM WEST CENTRAL OKLAHOMA INTO FAR
SOUTHWEST OKLAHOMA. THE STORMS WILL GENERALLY BE MOVING QUICKLY TO
THE NORTHEAST. THE DRYLINE MAY TEMPORARILY MOVE BACK TO THE WEST
FROM MID TO LATE EVENING... BEFORE BEING OVERTAKEN BY A COLD FRONT
AROUND 06Z. TAF LOCATIONS GAG AND WWR WILL LIKELY REMAIN TO THE
NORTHWEST OF THE THUNDERSTORM ACTIVITY. THE SHOWERS AND
THUNDERSTORMS SHOULD MOVE EAST OF ALL TAF LOCATIONS BY 18Z
TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT MON MAR 23 2009/

DISCUSSION...
TONIGHT:
WIDELY SCATTERED CONVECTION DEVELOPING ALONG DRYLIINE THIS AFTERNOON
ACROSS NORTHWEST OKLAHOMA.  INSTABILITY WILL BE LIMITING FACTOR
AS MID AND UPPER 50 DEWPOINTS EXTEND WELL SOUTH INTO NORTHERN AND
CENTRAL TEXAS. HOWEVER SHEAR PROFILES WILL BE MORE THAN SUFFICIENT
FOR SUPERCELL. WILL LIKELY SEE SCATTERED STORMS THIS AFTERNOON AND
EARLY THIS EVENING...BEFORE STORMS BECOME WIDESPREAD ALONG
ADVANCING COLD FRONT (LATER THIS EVENING AND OVERNIGHT). BEST
CHANCES FOR CONVECTION AFTER 12Z TUESDAY WILL BE SOUTH AND EAST OF
THE I-44 CORRIDOR WITH MOST OF THE STORMS ENDING ACROSS SOUTHEAST
OKLAHOMA BY NOON TUESDAY. WILL ALLOW RED FLAG AND WIND ADVISORY TO
EXPIRE AT 2 AND 3Z RESPECTIVELY. LOW LEVEL WINDS WILL REMAIN
RATHER STRONG ACROSS THE EASTERN HALF OF THE FA TONIGHT...BUT SOME
DECOUPLING SHOULD KEEP WINDS BELOW ADVISORY AFTER 3Z.

TUESDAY/TUESDAY NIGHT:
CONVECTION SHOULD END BY EARLY AFTERNOON ACROSS SOUTHEAST OKLAHOMA
AS UPPER LOW/TROUGH LIFTS NORTHEAST INTO UPPER MIDWEST.  LIGHT SURFACE
WINDS AND DRY...COOL AIRMASS WILL RESULT IN RATHER COLD
TEMPERATURES BY WEDNESDAY MORNING WITH SOME FREEZING TEMPERATURES
POSSIBLE ACROSS NORTHWEST 1/3-1/2 OF FA.

WEDNESDAY-WEDNESDAY NIGHT:
MOISTURE WILL RETURN QUICKLY WEDNESDAY INTO WEDNESDAY NIGHT AHEAD OF
ANOTHER WAVE.  SHOULD HAVE ENOUGH FORCING AND ELEVATED INSTABILITY
FOR SHOWERS AND THUNDERSTORMS WITH BEST CHANCE OF STORMS ACROSS
SOUTHERN HALF OF FA.

THURSDAY NIGHT INTO FRIDAY NIGHT:
STRONG WAVE/CLOSED LOW APPROACHES THE SOUTHERN PLAINS FOR THE END OF
THE WEEK.  EC/GFS BY 108 HOURS ARE VERY SIMILAR WITH REGARDS TO 5H
LOW. MOST OF THE AREA MAY GET DRY SLOTTED DURING THE DAY FRIDAY
WITH BEST CHANCE FOR SEVERE STORMS ACROSS EASTERN THIRD OF FA.
WITH WRAP AROUND PRECIP MAY SEE RAIN CHANGE TO SNOW ACROSS
NORTHWEST/WEST CENTRAL OKLAHOMA FRIDAY NIGHT EARLY SATURDAY AM.

WEEKEND:
AFTER UPPER SYSTEM DEPARTS THE SOUTHERN PLAINS...SHOULD SEE BELOW
NORMAL TEMPS AND DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  46  66  37  60 /  60  30   0  30
HOBART OK         42  67  35  64 /  40  10   0  20
WICHITA FALLS TX  55  73  44  65 /  50  30   0  40
GAGE OK           35  64  26  62 /  10   0   0  10
PONCA CITY OK     43  61  36  60 /  80  30   0  30
DURANT OK         61  70  40  68 /  60  70  10  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ004>031-
     033>042-044>047-050-051.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-
     009>011-014>016-021-022-033-034-036.

TX...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ083>090.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083-084-087.

&&

32/06/26
Hazardous weather outlook, Mar 23, 1:00 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT MON MAR 23 2009

OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
100 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL PORTIONS OF OKLAHOMA. A SLIGHT RISK COVERS A LARGER PART OF
OKLAHOMA AND MOST OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS EAST AND NORTH OF A LINE
EXTENDING FROM CHEROKEE...TO WATONGA...TO EDMOND...TO CHANDLER. THIS
INCLUDES THE CITIES OF MEDFORD...ENID...KINGFISHER...STILLWATER...
AND PONCA CITY. A SLIGHT RISK SURROUNDS THE MODERATE RISK AREA...
AND IS EAST OF A LINE FROM ALVA IN NORTHWEST OKLAHOMA...TO
CLINTON...TO ALTUS...TO BENJAMIN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM MID-AFTERNOON
THROUGH 2 AM.

IMPACTS...
DAMAGE TO AUTOMOBILES...VEGETATION...AND ROOFS FROM LARGE HAIL...AND
VIOLENT THUNDERSTORM WIND GUSTS TO 70 MPH ARE THE PRIMARY CONCERNS.
GIVEN THE STRENGTH OF WIND SHEAR AND ANTICIPATED LOW STORM
BASES...TORNADOES WILL BE POSSIBLE...PRIMARILY WITH ANY DISCRETE
SUPERCELL THUNDERSTORMS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH MUCH OF THE NIGHT.

DISCUSSION...
A STRONG STORM SYSTEM WILL PASS OVER THE CENTRAL HIGH PLAINS AND
GENERATE WIND FIELDS STRONGLY SUPPORTIVE OF SEVERE STORMS THIS
AFTERNOON THROUGH TONIGHT.  A STRONG CAPPING INVERSION WILL DELAY
STORM DEVELOPMENT OVER MOST OF THE REGION UNTIL AT LEAST
LATE-AFTERNOON...BUT THE CAP IS A LITTLE WEAKER OVER NORTHERN
OKLAHOMA...SO SCATTERED STORMS WILL BE EXPECTED EARLIER THERE.  THE
GREATEST CHANCE OF SIGNIFICANT DISCRETE SUPERCELL STORMS WILL BE
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS IN AND NEAR THE
MODERATE RISK AREA. THESE STORMS WOULD POSE A RISK FOR DAMAGING HAIL
AND WINDS...ALONG WITH TORNADOES. STORMS ARE THEN EXPECTED TO FORM
INTO ONE OR MORE SQUALL LINES LATE THIS EVENING AND OVERNIGHT...WITH
THE PRIMARY THREAT SHIFTING TO DAMAGING STRAIGHT-LING WINDS. STORMS
WILL SHIFT SOUTHEAST OVERNIGHT AND EXIT SOUTHEAST PORTIONS OF
OKLAHOMA TUESDAY MORNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80  PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS WILL CREATE POTENTIALLY HAZARDOUS CONDITIONS FOR PARTS
OF THE AREA. REFER TO THE LATEST WIND ADVISORY FOR MORE INFORMATION.

THROUGH EARLY THIS EVENING...WINDY...WARM...AND DRY CONDITIONS
BEHIND THE DRY LINE WILL CREATE EXCESSIVE SPREAD RATES WITH ANY
WILDFIRES THAT OCCUR OVER FAR WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. REFER TO THE LATEST RED FLAG WARNING FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE AT LEAST CHANCE OF THUNDERSTORMS EACH DAY FROM TUESDAY
THROUGH FRIDAY. STRONG TO SEVERE STORMS MAY BE ONGOING EARLY TUESDAY
MORNING ACROSS SOUTHEAST OKLAHOMA. THERE WILL BE A RISK OF SEVERE
STORMS AGAIN ON FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

In the hours before

Special weather statement, Mar 23, 6:16 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT MON MAR 23 2009

OKZ008-232345-
KAY OK-
616 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER PECKHAM AT 615 PM CDT...MOVING
NORTHEAST AT 40 MPH. SMALL HAIL AND WIND GUSTS TO 50 MPH...ALONG
WITH BRIEF HEAVY RAIN AND FREQUENT LIGHTNING...ARE POSSIBLE WITH
THIS STORM.
Special weather statement, Mar 23, 6:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT MON MAR 23 2009

OKZ023-035-232335-
CADDO OK-KIOWA OK-
622 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND KIOWA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF COOPERTON AT 622 PM
CDT...MOVING NORTHEAST AT 50 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CADDO AND KIOWA COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, Mar 23, 6:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     NON-TSTM WND GST 1 NE OKARCHE            35.73N 97.97W
03/23/2009  M58 MPH          KINGFISHER         OK   TRAINED SPOTTER

&&

JBOWEN
Special weather statement, Mar 23, 6:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT MON MAR 23 2009

OKZ022-232345-
WASHITA OK-
632 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR WASHITA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF COWDEN AT 632
PM CDT...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN WASHITA COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, Mar 23, 6:48 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT MON MAR 23 2009

OKZ008-013-240030-
NOBLE OK-KAY OK-
648 PM CDT MON MAR 23 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY AND NOBLE COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER CERES AT 647 PM CDT...MOVING
NORTHEAST AT 65 MPH. SMALL HAIL AND WIND GUSTS TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

PEOPLE IN KAY AND NOBLE COUNTIES...INCLUDING THE CITY OF PONCA
CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Mar 23, 6:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT MON MAR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             SNYDER                  34.66N 98.95W
03/23/2009  E1.00 INCH       KIOWA              OK   AMATEUR RADIO

&&

SMITH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:10 PM CDTSevere Thunderstorm WarningOUNNoble, Payne50 min
Mar 23, 7:26 PM CDTSevere Thunderstorm WarningOUNComanche64 min
Mar 23, 7:52 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman38 min
Mar 23, 7:56 PM CDTSevere Thunderstorm WarningOUNPayne24 min
Mar 23, 8:01 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma44 min
Mar 23, 8:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens49 min
Mar 23, 8:47 PM CDTSevere Thunderstorm WarningOUNKiowa43 min
Mar 23, 9:12 PM CDTSevere Thunderstorm WarningOUNGrady, Stephens48 min
Mar 23, 9:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita52 min
Mar 23, 10:02 PM CDTAreal Flood AdvisoryOUNCaddo, Kiowa3 hr
Mar 23, 10:16 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady59 min
Mar 23, 10:29 PM CDTSevere Thunderstorm WarningOUNWashita46 min
Mar 23, 10:52 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian38 min
Mar 23, 11:03 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain57 min
Mar 23, 11:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady52 min
Mar 23, 11:53 PM CDTSevere Thunderstorm WarningOUNPottawatomie31 min
Mar 24, 12:02 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
Mar 24, 12:16 AM CDTWind AdvisoryOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 3 more4 hr
Mar 24, 12:50 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer115 min
Mar 24, 1:55 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne54 min
Mar 24, 9:42 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes33 min
Mar 24, 12:26 PM CDTWind AdvisoryOUNAlfalfa, Blaine, Dewey, Ellis, Garfield, Grant and 9 more7 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.